Addiction: Substance Abuse Community
bruising and blood spots under the skin after IV of meth?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

bruising and blood spots under the skin after IV of meth?

idk where i should post this but im scared. i was clean for a long time and just relapsed and when i started using meth iv again i started getting bruised easily but that wasnt a big deal. to me untill i did it and didnt feel a thing i still felt sober and then the area i ived in started to turn red and have a red ring around the area and inside it is kinda white but its flat so its not an absess (abscess) but i dont know what it is and i dont have insurance or anything and i need helpp....
2 Comments Post a Comment
Blank
1416133_tn?1351126817
Please see a DR. with or without insurance you have to be seen.  Good luck to you.
Blank
495284_tn?1333897642
You need to be seen by a doctor ASAP.  Tell them what you have done and they will be able to point you in the right direction.  Let us know how you are doing.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank